Alert archive / Alabama / Tornado Warnings in 2017
Tornado Warning 2, NWS Mobile, AL
NWS Mobile, AL issued this tornado warning at Jan 2, 2017, 11:16 AM CST for Washington County, Alabama. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 2, 2017, 11:16 AM CST (17:16 UTC)
- Expired
- Jan 2, 2017, 11:42 AM CST
- In force
- 26 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Washington County, AL
The radar
The Mobile radar (KMOB), 78 km from the middle of the area, began a volume at 17:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 5.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1261 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 322 m²/s²
- 0-3 km storm-relative helicity
- 423 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.0
The text
As transmitted.
604
WFUS54 KMOB 021716
TORMOB
ALC129-021800-
/O.NEW.KMOB.TO.W.0002.170102T1716Z-170102T1800Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Mobile AL
1116 AM CST MON JAN 2 2017
The National Weather Service in Mobile has issued a
* Tornado Warning for...
Southeastern Washington County in southwestern Alabama...
* Until noon CST
* At 1115 AM CST, a severe thunderstorm capable of producing a
tornado was located 7 miles southeast of Tibbie, or 13 miles north
of Citronelle, moving northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
McIntosh around 1130 AM CST.
Wagarville around 1140 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3150 8791 3144 8793 3142 8791 3141 8793
3141 8791 3136 8789 3133 8791 3134 8792
3131 8793 3131 8796 3129 8795 3127 8795
3127 8798 3126 8798 3126 8797 3124 8801
3124 8822 3138 8825
TIME...MOT...LOC 1715Z 235DEG 26KT 3128 8818
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$2 follow-up statements
887
WWUS54 KMOB 021729
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
1129 AM CST MON JAN 2 2017
ALC129-021800-
/O.CON.KMOB.TO.W.0002.000000T0000Z-170102T1800Z/
Washington AL-
1129 AM CST MON JAN 2 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL NOON CST FOR
SOUTHEASTERN WASHINGTON COUNTY...
At 1128 AM CST, a severe thunderstorm capable of producing a tornado
was located near Wagarville, or 11 miles southeast of Chatom, moving
northeast at 25 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Wagarville around 1145 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3150 8791 3144 8793 3142 8791 3141 8793
3141 8791 3136 8789 3133 8791 3134 8792
3131 8793 3131 8796 3129 8795 3127 8795
3127 8798 3126 8798 3126 8797 3124 8801
3131 8815 3141 8817
TIME...MOT...LOC 1728Z 217DEG 20KT 3136 8811
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$210
WWUS54 KMOB 021742
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
1142 AM CST MON JAN 2 2017
ALC129-021752-
/O.CAN.KMOB.TO.W.0002.000000T0000Z-170102T1800Z/
Washington AL-
1142 AM CST MON JAN 2 2017
...THE TORNADO WARNING FOR SOUTHEASTERN WASHINGTON COUNTY IS
CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However a Severe Thunderstorm Warning remains in effect
for the area.
A tornado watch remains in effect until 800 PM CST for southwestern
Alabama.
LAT...LON 3150 8791 3144 8793 3142 8791 3141 8793
3141 8791 3136 8789 3133 8791 3134 8792
3131 8793 3131 8796 3129 8795 3127 8795
3127 8798 3126 8798 3126 8797 3124 8801
3131 8815 3141 8817
TIME...MOT...LOC 1741Z 235DEG 26KT 3142 8801
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this tornado warning went out at Jan 2, 5:30 AM CST, 5 hours 46 minutes earlier.
Area forecast discussion, Jan 2, 5:30 AM CST, 5 hours 46 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
530 AM CST Mon Jan 2 2017
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
12Z issuance...Current general MVFR level CIGS/VISBYS outside of the
precip will be maintained through the day. Local drops to IFR levels
likely in the heavier rains today into tonight, then fog later
tonight.
/16
&&
.PREV DISCUSSION... /issued 458 AM CST Mon Jan 2 2017/
NEAR TERM /Now Through Monday night/...A stream of shortwaves
continues to approach and move over the fa today through tonight.
The first is moving over the Lower Mississippi River Valley attm.
This shortwave has not been resolved by the guidance, yet there is an
increase in precip development over the FA and points just west. With
this first shortwave in mind (a stronger shortwave is starting to
move across the Southern Plains attm), the FA will see an increase in
mainly rain coverage through the morning hours. Adjusting the model
sounding for the added support of this first shortwave, some tsra
will be mixing in with the isentropic upglide shra. As afternoon
approaches, the stronger shortwave to the west will start to move
over the Lower Mississippi Rover Valley. As the second shortwave
moves over the Plains, then Mississippi River, it develops a surface
low over the plains, taking it northeast across the Mid Mississippi
River Valley and Tenn River Valley Today through tonight. With added
upper support, along with increasing low level flow from the
deepening surface low over the plains, the convection over the FA and
surrounding areas become stronger as it becomes more surface base FA
wide. With 0-3km MU-Capes rising into the 1000-1500 j/kg range, along
with 0-3km Helicities between 200-300 m^2/s^2, isolated strong to
severe storms are expected to mix in this afternoon, maybe into the
evening hours (will have to play this by ear). Also, with the
possibility of training tsra streaming north, low FFG values over the
southern half of the FA (1.5" or less), and saturated soils from the
previous days rains, a chance of flooding is again possible, both
flash flooding and increased river flooding south of Highway 84. Have
extended the current FFA east, but did trim off several northwestern
counties.
As the forecast moves into the evening hours, with the surface low
moving away to the north, guidance is consistent in bringing in
dryer (read most stable) air over the fa from the southwest,
shifting best precip coverage to the east. Also, with decreasing
cloud cover, and decreasing winds, am expecting cooler overnight
temps, mainly over western portions for the fa.
For the forecast, am expecting highs today to rise into the mid 70s.
For tonight, lows ranging from the upper 50s west to mid 60s east
are expected. /16
SHORT TERM /Tuesday Through Wednesday night/...Zonal flow aloft will
reside over the region through the short term as the upper shortwave
over Georgia/South Carolina lifts northeast over the western
Atlantic, and another upper shortwave over south central Canada and
the northern plains moves east over the Great Lakes region and
northeast conus. By midweek, an elongated upper shortwave will form
over the northern plains and northern Rockies and begin to move south
Wednesday night. The surface low across the Ohio River valley Tuesday
morning will continue to move east-northeast, reaching Long Island by
midnight. The low will then take a turn to the northeast, reaching
extreme southeast Canada by late Wednesday afternoon. A reinforcing
cold front approaching the region from the north Tuesday night will
move south through the forecast area Wednesday morning, followed by
surface high pressure building into the region. A few sprinkles may
accompany the passage of the cold front as colder air filters in from
the north, otherwise it will be dry through the short term.
High temperatures Tuesday will range from 71 to 75 degrees. Low
temperatures Tuesday night will range from 47 to 52 degrees along and
west of I-65, and from 52 to 57 degrees to the east. Highs
on Wednesday will range from 57 to 64 degrees along and west of
I-65, and from 64 to 68 degrees to the east. Cooler temperatures are
expected Wednesday night, ranging from 35 to 42 degrees inland areas,
and from 42 to 47 degrees across the coastal sections. /22
LONG TERM /Thursday Through Sunday/...Zonal flow aloft will continue
over the region through Thursday evening as the elongated upper
shortwave extending from the northern Great lakes to northern
California begins to swing southeastward. This shortwave will
eventually carve out a large broad upper trough from the Rockies to
the east coast by the weekend, with the base reaching all the way to
the northern Gulf of Mexico. The GFS and ECMWF models continue to
resolve the low level features radically late in the week. The GFS
builds a strong surface high pressure area across the eastern conus
and as far south as the southern Gulf waters by Friday morning, while
the ECMWF keeps the surface high primarily across the southern
plains, with an inverted surface trough forming from the western Gulf
to Georgia, followed by high pressure eventually building into the
region over the weekend. Now the 06z GFS just got interesting as it
develops a tight surface low pressure area over southwest Alabama by
late Friday night, followed by high pressure building into the
region over the weekend. For now have maintained isolated to low-end
scattered showers Friday through Saturday morning. Will need to
monitor for a possible rain-snow mix precipitation type late Friday
night into early Saturday morning across our northern zones if the
cold air remains entrenched across the area, and precipitation
develops.
Temperatures will trend colder through the long term, with highs on
Thursday in the low to mid 50s lowering into the mid 40 to lower 50s
Friday and over the weekend. Lows will be in the 30s each night,
except for the lower 40s along the coast. /22
MARINE...A surface low developing over the Southern Plains, then
heading northeast will bring moderate to strong onshore flow later
today into Tuesday, then decrease. Upper energy digging south over
the Northern Plains through Great Lakes regions will push a strong
surface front across the fa Wednesday into Wednesday night, bringing
strong offshore flow to area coastal waters. The flow remains
offshore into the weekend, with guidance advertising a second re-
enforcing crossing the fa either late Thursday into Thursday
night(GFS) or Friday into Friday night(ECMWF). With the GFS well
ahead of the ECMWF, and advertising another upper system approaching
the fa Friday night into Saturday, a return of onshore flow is
advertised with a surface system crossing the FA Saturday. Current
forecast is based more on the ECMWF solution. /16
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch until 6 AM CST early this morning for ALZ052-
053.
Flash Flood Watch through this evening for ALZ055-056-059-
261>266.
Flash Flood Watch through this evening for ALZ057-058-060.
FL...Flash Flood Watch through this evening for FLZ201>204.
Flash Flood Watch through this evening for FLZ205-206.
MS...Flash Flood Watch until 6 AM CST early this morning for MSZ075-
076.
Flash Flood Watch through this evening for MSZ078-079.
GM...Small Craft Advisory from noon today to 6 AM CST Tuesday for
GMZ630>635-650-655-670-675.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Jan 2, 6:23 AM CST, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 623 AM CST MON JAN 2 2017 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-031230- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 623 AM CST MON JAN 2 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE STORMS ARE EXPECTED TODAY...MAINLY THIS AFTERNOON INTO THE EVENING. WINDS GUSTING TO 70 MPH IS THE PRIMARY THREAT...THOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. RAIN FROM THE PREVIOUS DAYS CREATING SATURATED SOILS...AND ANOTHER GENERAL ONE TO TWO INCHES OF RAIN...AND LOCALLY HIGH AMOUNTS OF THREE INCHES POSSIBLE TODAY INTO THIS EVENING. LOCALIZED FLOODING OF ROADS ALONG WITH RAPID RISES IN RIVERS ARE POSSIBLE...MAINLY SOUTH OF HIGHWAY 84. STRONG ONSHORE FLOW WILL DEVELOP TODAY...CREATING A HIGH RISK OF DANGEROUS RIP CURRENTS TODAY THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SUNDAY. GMZ630>635-650-655-670-675-031230- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 623 AM CST MON JAN 2 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT STRONG ONSHORE FLOW WILL DEVELOP TODAY AS A SYSTEM APPROACHES THE AREA. THIS WILL CREATE DANGEROUS CONDITIONS FOR SMALL CRAFT LASTING INTO TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG ONSHORE FLOW WILL EASE TUESDAY...THOUGH SMALL CRAFT ARE URGED TO EXERCISE CAUTION INTO TUESDAY NIGHT. A STRONG FRONT WILL CROSS THE AREA THURSDAY NIGHT...CREATING A STRONG OFFSHORE FLOW FOR THE COMING WEEKEND AND DANGEROUS CONDITIONS FOR SMALL CRAFT.
In the hours before
Special weather statement, Jan 2, 10:09 AM CST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Mobile AL
1009 AM CST MON JAN 2 2017
MSZ075-076-079-021715-
Perry MS-Greene MS-George MS-
1009 AM CST MON JAN 2 2017
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN GEORGE...CENTRAL GREENE AND SOUTHEASTERN PERRY COUNTIES
UNTIL 1115 AM CST...
At 1009 AM CST, the strong thunderstorm was located 7 miles south of
McLain, or 14 miles west of Lucedale, moving northeast at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Leakesville and McLain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3099 8895 3140 8864 3126 8844 3119 8844
3088 8879
TIME...MOT...LOC 1609Z 218DEG 26KT 3100 8882The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 1, 7:06 PM CST | Areal Flood Advisory | MOB | Baldwin, Mobile | 3 hr |
| Jan 1, 7:46 PM CST | Areal Flood Advisory | MOB | Baldwin, Conecuh, Escambia, Monroe | 3 hr |
| Jan 1, 8:10 PM CST | Flash Flood Warning | MOB | Mobile | 6 hr |
| Jan 1, 11:08 PM CST | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Jan 2, 3:22 AM CST | Small Craft Advisory | MOB | 27 hr | |
| Jan 2, 6:05 AM CST | Rip Current Statement | MOB | Baldwin, Mobile | 24 hr |
| Jan 2, 10:51 AM CST | Severe Thunderstorm Warning | MOB | Washington | 54 min |
| Jan 2, 11:56 AM CST | Severe Thunderstorm Warning | MOB | Clarke, Washington | 49 min |
| Jan 2, 12:05 PM CST | Special Marine Warning | MOB | 55 min | |
| Jan 2, 12:10 PM CST | Flash Flood Warning | MOB | Clarke, Conecuh, Monroe, Washington | 6 hr |
| Jan 2, 12:19 PM CST | Special Weather Statement | MOB | Wilcox | 41 min |
| Jan 2, 12:27 PM CST | Severe Thunderstorm Warning | MOB | Clarke, Conecuh, Monroe | 48 min |
| Jan 2, 12:51 PM CST | Tornado Warning | MOB | Washington | 19 min |
| Jan 2, 12:57 PM CST | Special Marine Warning | MOB | 63 min | |
| Jan 2, 12:58 PM CST | Severe Thunderstorm Warning | MOB | Clarke, Conecuh, Monroe, Wilcox | 47 min |
| Jan 2, 1:10 PM CST | Special Marine Warning | MOB | 65 min | |
| Jan 2, 1:27 PM CST | Special Marine Warning | MOB | 48 min | |
| Jan 2, 1:44 PM CST | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Monroe, Wilcox | 46 min |
| Jan 2, 1:52 PM CST | Special Marine Warning | MOB | 38 min | |
| Jan 2, 2:00 PM CST | Special Marine Warning | MOB | 60 min | |
| Jan 2, 2:02 PM CST | Flash Flood Warning | MOB | Washington | 6 hr |
| Jan 2, 2:11 PM CST | Special Marine Warning | MOB | 64 min | |
| Jan 2, 2:20 PM CST | Severe Thunderstorm Warning | MOB | Baldwin, Butler, Clarke, Conecuh, Covington, Escambia and 1 more | 40 min |
| Jan 2, 2:33 PM CST | Tornado Warning | MOB | Baldwin | 48 min |
| Jan 2, 2:40 PM CST | Special Weather Statement | MOB | Crenshaw | 50 min |
| Jan 2, 2:47 PM CST | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Monroe | 43 min |
| Jan 2, 2:50 PM CST | Tornado Warning | MOB | Crenshaw | 40 min |
| Jan 2, 2:51 PM CST | Special Marine Warning | MOB | 54 min | |
| Jan 2, 2:55 PM CST | Flash Flood Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Monroe, Wilcox | 6 hr |
| Jan 2, 3:03 PM CST | Areal Flood Warning | MOB | Baldwin, Clarke, Conecuh, Covington, Escambia, Mobile and 2 more | 24 hr |
| Jan 2, 3:07 PM CST | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 53 min |
| Jan 2, 3:11 PM CST | Special Marine Warning | MOB | 49 min | |
| Jan 2, 3:13 PM CST | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 19 min |
| Jan 2, 3:30 PM CST | Special Marine Warning | MOB | 60 min | |
| Jan 2, 3:37 PM CST | Special Marine Warning | MOB | 68 min | |
| Jan 2, 3:44 PM CST | Severe Thunderstorm Warning | MOB | Mobile | 46 min |
| Jan 2, 3:53 PM CST | Special Marine Warning | MOB | 2 hr | |
| Jan 2, 3:59 PM CST | Severe Thunderstorm Warning | MOB | Baldwin, Choctaw, Clarke, Mobile, Monroe, Washington and 1 more | 61 min |
| Jan 2, 4:06 PM CST | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 54 min |
| Jan 2, 4:18 PM CST | Special Marine Warning | MOB | 42 min | |
| Jan 2, 4:23 PM CST | Severe Thunderstorm Warning | MOB | Baldwin | 52 min |
| Jan 2, 4:29 PM CST | Severe Thunderstorm Warning | MOB | Mobile | 31 min |
| Jan 2, 4:48 PM CST | Flash Flood Warning | MOB | Baldwin, Mobile | 6 hr |
| Jan 2, 4:55 PM CST | Severe Thunderstorm Warning | MOB | Baldwin, Butler, Clarke, Conecuh, Escambia, Mobile and 1 more | 65 min |
| Jan 2, 4:59 PM CST | Special Marine Warning | MOB | 61 min | |
| Jan 2, 5:35 PM CST | Special Weather Statement | MOB | Butler | 40 min |
| Jan 2, 5:42 PM CST | Severe Thunderstorm Warning | MOB | Baldwin, Conecuh, Covington, Escambia, Monroe | 63 min |
| Jan 2, 5:56 PM CST | Areal Flood Warning | MOB | Baldwin, Butler, Clarke, Conecuh, Covington, Crenshaw and 5 more | 24 hr |
| Jan 2, 5:59 PM CST | Special Marine Warning | MOB | 91 min |
Nearby
Tornado Warnings in Alabama, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.